Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 4, Pages 642–646 (Mi zvmmf9232)  

On the uniqueness of the solution of a nonlinear eigenmode problem

M. O. Korpusov

Faculty of Physics, Moscow State University, Moscow, 119992 Russia

Abstract: A condition with a natural physical interpretation is proposed that singles out a unique solution from the infinite set of “geometrically” different solutions of a problem concerning the natural electrical oscillations in a semiconductor with allowance for strong dissipation and sources of free charges.

Key words: nonlinear problem of natural oscillations in a semiconductor, choice of a unique solution, nonlinear eigenvalue problems.

Full text: PDF file (390 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:4, 597–601

Bibliographic databases:

UDC: 519.63
Received: 30.11.2009

Citation: M. O. Korpusov, “On the uniqueness of the solution of a nonlinear eigenmode problem”, Zh. Vychisl. Mat. Mat. Fiz., 51:4 (2011), 642–646; Comput. Math. Math. Phys., 51:4 (2011), 597–601

Citation in format AMSBIB
\Bibitem{Kor11}
\by M.~O.~Korpusov
\paper On the uniqueness of the solution of a~nonlinear eigenmode problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 4
\pages 642--646
\mathnet{http://mi.mathnet.ru/zvmmf9232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858625}
\elib{https://elibrary.ru/item.asp?id=16311488}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 4
\pages 597--601
\crossref{https://doi.org/10.1134/S0965542511040105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290035800008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955583966}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9232
  • http://mi.mathnet.ru/eng/zvmmf/v51/i4/p642

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:259
    Full text:82
    References:57
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021